MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERTUBE ENDOSCOPIC ACCESS SYSTEM; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

APOLLO ENDOSURGERY OVERTUBE ENDOSCOPIC ACCESS SYSTEM; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number OVT-027-160
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that on (b)(6) 2024 that the overtube and nxt system would not fit together.On (b)(6) 2024 the physician report when trying to intubate with the scope after re-taping the device to the scope and adding additional lubrication, that the scope and nxt would not fit through the overtube.The physician tried multiple attempts.The physician removed the overtube and the procedure was completed with the nxt device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: device code a1702 is being used to capture the reportable event of device-device incompatible.

Brand Name
OVERTUBE ENDOSCOPIC ACCESS SYSTEM
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
ROSE TECHNOLOGIES COMPANY
1440 front avenue nw
grand rapids MI 49504
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19281823
Report Number3005099803-2024-02065
Device Sequence Number12342432
Product Code FED
UDI-Device Identifier20811955020708
UDI-Public20811955020708
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K122270
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2025
Device Model NumberOVT-027-160
Device Lot Number2306-2050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2024
Initial Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown